# SDR SWAA2013121623355

- Difficulty date: November 24, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 69,605 hours, 58,654 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 6547952358
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED ON INTERNAL STRUCTURE, 8" UP FROM AFT EDGE & 4" FROM AFT EDGE & 4" FROM AFT EDGE, AFT CARGO DOOR.  R & R DOOR IAW AMM.
